# SDR DALA2023012300521

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Not Reported
- Location: Control Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3309 CONTROL UNIT 4DH, FWD TEST OK LIGHT WILL NOT ILLUMINATE.   T/S. REPLACED 8DH SLIDE FITTING. (2591746)
